Longest runs in a sequence of m-dependent random variables

Novak, Serguei (1992) Longest runs in a sequence of m-dependent random variables. Theory Rel. Fields, 91 . pp. 269-281.

Full text is not in this repository.

Abstract

We derive a correct estimate of the rate of convergence in the limit theorem for the length of the longest head run is a sequence of m-dependent random variables.

Item Type: Article
Additional Information: Novak S.Y. (1992) Longest runs in a sequence of m-dependent random variables. – Probab. Theory Rel. Fields, v. 91, 269–281.
Research Areas: A. > School of Science and Technology > Design Engineering and Mathematics
Item ID: 20706
Depositing User: Serguei Novak
Date Deposited: 10 Oct 2016 12:14
Last Modified: 13 Oct 2016 14:41
URI: https://eprints.mdx.ac.uk/id/eprint/20706

Actions (login required)

Edit Item Edit Item